# SDR VNAA20231014026

- Difficulty date: October 17, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 28,876 hours, 22,491 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Zone 500
- Part time: 28,845 hours, 22,491 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR 25R @ MULTIPLE LOCATIONS FROM F.S 280 THRU F.S 333.  REMOVED AND REPLACED IAW CRJ 700 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01,  AND 51-42-21-001-001-A01.
